EconPapers    
Economics at your fingertips  
 

Infinite Population and Positive Responsiveness: A Note

Sususmu Cato ()

Economics Bulletin, 2018, vol. 38, issue 1, 196-200

Abstract: This paper shows an Arrovian impossibility result with acyclic social preferences. The set of individuals is assumed to be infinite. Positive responsiveness and a strong version of non-dictatorship are imposed.

Keywords: Social choice; Arrow's impossibility theorem; Unanimity; Positive responsiveness; Ultrafilter (search for similar items in EconPapers)
JEL-codes: D6 D7 (search for similar items in EconPapers)
Date: 2018-02-09
References: View references in EconPapers View complete reference list from CitEc
Citations:

Downloads: (external link)
http://www.accessecon.com/Pubs/EB/2018/Volume38/EB-18-V38-I1-P20.pdf (application/pdf)

Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.

Export reference: BibTeX RIS (EndNote, ProCite, RefMan) HTML/Text

Persistent link: https://EconPapers.repec.org/RePEc:ebl:ecbull:eb-17-00787

Access Statistics for this article

More articles in Economics Bulletin from AccessEcon
Bibliographic data for series maintained by John P. Conley ().

 
Page updated 2025-03-19
Handle: RePEc:ebl:ecbull:eb-17-00787